# SDR ASOA2013031903228

- Difficulty date: February 26, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399.5-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 399.5 TO FS 409+128 CORRODED.  REMOVED SEAT TRACK IAW SRM 51-41-02.  FABRICATED SEAT TRACK IAW GREO 601R-53-00-485.  INSTALLED SEAT TRACK IAW SRM 51-41-02.
